I took my first and only Depo shot on Feb. 2, 2010. Prior to that, I was on the Yaz pill, and for almost two years before that, I was on Ortho Lo. I kept a yeast infection on the Ortho and the Yaz made me gain a lot of weight, so I opted for the Depo shot. I believe that it was the worst mistake I've ever made. How long does it take for this stuff to wear off? I've gained a whopping 30 lbs since Feb. that absolutely will not come off- I don't eat very much and I am very active, but it seems like the the more I try, the more weight I gain. I've had blood tests to check my thyroid and everything comes back normal. I haven't gotten my period yet, either. For about three weeks in April and three weeks at the end of Aug/beginning of Sept I had a dark brown discharge (similar to the dark brown blood at the end of my period). I'm now beginning to have a creamy brownish discharge every now and then. When will my period come back? Why have I gained all this weight? I have terrible acne now, and my hair (which has never been dyed, nor do I use styling tools other than a hair dryer and a flat iron turned down low) is dull and brittle and breaking. Is this because of the shot, too? When will I be normal again? I'm desperate here! I haven't felt like myself in months, like I've sunk into a depression, and this weight gain is making me ashamed to go out in public. Please help!